# SDR CA030530004

- Difficulty date: May 1, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 17,093 hours
- Engine: Ge CFM565A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Inoperative
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS WAS A PREVIOUS INSPECTON CALLED ON A320 FLEET.  THIS IS AN UNSCEDULED INSPECTION OF THE LT ELEVATOR SURFACE ON THE A319.  THE INSPECTION ON THE A320 FLEET WAS 55-1024 THE ELEVATOR IN QUESTION WAS DECLARED BER (BEYOND ECONOMICAL REPAIR) AND HAD TO BE REPLACED.  AIRCRAFT TOTAL TIME 17,948.   NOTE: SAME AS A 320 EXCEPT THE 319 DOES NOT HAVE THE AD APPLIED TO IT.
